Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 350621, 10 pages
Research Article

Analysis of Repairable Geo/G/1 Queues with Negative Customers

1Software Contents Research Lab, ETRI, Daejeon 305-700, Republic of Korea
2Department of Management Engineering, Sangmyung University, Chungnam 330-720, Republic of Korea

Received 3 September 2014; Accepted 8 December 2014; Published 24 December 2014

Academic Editor: Kannan Krithivasan

Copyright © 2014 Doo Ho Lee and Kilhwan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Doo Ho Lee and Kilhwan Kim, “Analysis of Repairable Geo/G/1 Queues with Negative Customers,” Journal of Applied Mathematics, vol. 2014, Article ID 350621, 10 pages, 2014. doi:10.1155/2014/350621